Approximations by Multivariate Generalized Trigonometric Type Singular Integral Operators
This research and survey work deals exclusively with the study of the approximation of generalized multivariate trigonometric type singular integrals to the identity-unit operator. Here we study quantitatively most of their approximation properties. These operators are not in general positive linear operators. In particular we study the rate of convergence of these integral operators to the unit operator, as well as the related simultaneous approximation. These are given via Jackson type inequalities and by the use of multivariate high order modulus of smoothness of the high order partial derivatives of the involved function. We also study the global smoothness preservation properties of these integral operators. These multivariate inequalities are nearly sharp and in one case the inequality is attained, that is sharp. Furthermore we give asymptotic expansions of Voronovskaya type for the error of approximation. The above properties are studied with respect to Lp norm, 1 < p < ∞.
Bulletin of TICMI
Anastassiou, G. (2021). Approximations by Multivariate Generalized Trigonometric Type Singular Integral Operators. Bulletin of TICMI, 25 (1), 21-61. Retrieved from https://digitalcommons.memphis.edu/facpubs/4228